# SDR CA020830012

- Difficulty date: August 6, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Beech B300B350C
- Aircraft time: 2,514 hours
- Engine: Pwa PT6A60A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: M710501
- Condition: Malfunctioned
- Location: Hyd Powerpack
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)  ON FINAL APPROACH,  MLG WOULD NOT RESPOND TO SELECTOR LEVER MOVEMENT. MLG SUBSEQUENTLY LOWERED USING EMERGENCY HAND PUMP.  UNEVENTFUL LANDING CARRIED OUT.  MAINTENANCE DETERMINED MLG MOTOR 60 AMP CIRCUIT BREAKER HAD OPENED.  BREAKER IS LOCATED IN LT WING CENTRE SECTION LEADING EDGE.   A/C PLACED ON JACKS,  BREAKER RESET & GEAR RETRACTION TEST PERFORMED. GEAR RETRACTED NORMALLY & CYCLE COMPLETED WITHIN MAINT MANUAL TIME LIMITS, HOWEVER MOTOR REPLACED ON SUSPICION IT HAD CAUSED BREAKER TO OPEN.  REPLACED MOTOR (0 TSO) CYCLED GEAR NOTICEABLY QUICKER & QUIETER THAN  ORIGINAL MOTOR.
